# SDR QXEA0300230

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 2,576 hours, 1,965 cycles
- Engine: Ge CF348C1
- Engine time: 2,576 hours, 1,965 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4124T3P03
- Part serial: NA
- Condition: Missing
- Location: Zone 400
- Part time: 2,576 hours, 1,965 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND TWO BLADES MISSING.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.  INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THE MODIFICATION TO THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
